# SDR SIMA200703010

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 9,246 hours, 7,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 145641319001
- Condition: Chafed
- Location: Fuselage
- Part time: 9,246 hours, 7,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 19L CHAFED BETWEEN FRAMES 52 AND 53.  REMOVED DAMAGE BY BLENDING, PERFORMED NDT OF AREA.  FABRICATED DOUBLER AND SHIMS, INSTALLED REPAIR PIECES IAW EMB SRM 53-24-02.  RETURNED AIRCRAFT TO SERVICE.
